Re: [MOL] Reply to jerzykid [02249] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Reply to jerzykid



Hi Elaine, and welcome to our wonderful forum.  You are about to embark on
one wonderful experience here, these folks are the greatest.

In answer to your question about synthroid and tamoxifen.....this is a good
one, none of us are in the medical profession; so our opinions are just
that, our opinions.  However; I will share a few things with you.

I am on the same dosage of Synthroid as you are and we both know that is a
high dosage.  Synthroid in itself has many many side effects, one of them
being hard on the liver.

Tamoxifen also has some serious side effects too.  One of them being hard on
the liver.
There are many articles out now that are questioning the Tamoxifen trials,
and debunking the drug.  It is felt by many that the drug company that mfgr.
Tamoxifen saw a whole new market for Tamoxifen and that is pre menopausal
woman that would earn them millions of dollars.

Now, why do I take Synthroid?  I was on tamoxifen, I had an allergic
reaction, the result; No thyroid, severe damage to the  adrenal glands and
on and on.  I have to take 26 pills a day just to stay alive, that includes
heart meds.  This does not mean that everyone who takes tamoxifen will have
an allergic reaction, it must be realized that everyone is different.

To be honest with you, this decision will have to be yours; however I feel
that you would not have asked us the question if you did not have some
doubt.  It is a very serious decision you must make.

You did not mention if you are still in the child bearing age....if so; then
they don't have a clue what would happen to the fetus were you to get
pregnant.

Tamoxifen has proven to be somewhat effective, only about 37% effective for
17 months; but they feel the effects will be as long as five year's.  It is
not recommended to take the drug more than five year's.

So, I hope I have shed some light on this subject.  If you would like proof
of what I am saying it can be backed by reports and medical papers by the
medical profession.  Good luck, your friend, lillian
-----Original Message-----
From: Elaine <jerzykid@gte.net>
To: mol-cancer@lists.meds.com <mol-cancer@lists.meds.com>
Date: Thursday, April 29, 1999 8:37 PM
Subject: [MOL] (no subject)


>Hello,
>
>I've recently had a needle byopsy and the 2 lumps were benin however
>they told me the type of fibroidcyst disease I have is a great risk for
>breast cancer. My doctor wants me to take Tamoxifin I also had my
>thyroid out 2 yrs ago and I'm on .175mg of synthroid will this cause a
>problem or side effect if I take this cancer drug?
>
>Elaine
>------------------------------------------------------------------------
>This is an automatically-generated notice.  If you'd like to be removed
>from the mailing list, please visit the Medicine-On-Line Discussion Forum
>at <http://www.meds.com/con_faq.html>, or send an email message to:
>majordomo@lists.meds.com
>with the subject line blank and the body of the message containing the
line:
>unsubscribe mol-cancer your-email-address
>where the phrase your-email-address is replaced with your actual email
>address.
>------------------------------------------------------------------------
>

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------